Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83142
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Theory of stochastic dissipative systems
Author: Wu, Z.
Cui, M.
Xie, X.
Shi, P.
Citation: IEEE Transactions on Automatic Control, 2011; 56(7):1650-1655
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2011
ISSN: 0018-9286
Statement of
Responsibility: 
Zhaojing Wu, Mingyue Cui, Xuejun Xie, and Peng Shi
Abstract: By introducing the escape time, a new definition of the dissipativity is introduced under some assumptions that are very reasonable for most physical models. Based on this definition, criteria on the existence and the stability of the solution are presented, which can be seen as the extension of Lyapunov method to the non-smooth case. The dissipativity is applied to cascaded nonlinear stochastic systems and interconnected systems to display the superiority of the new framework, which shows that there is no need to calculate the first exit time and the escape time.
Rights: © 2011 IEEE
RMID: 0020128313
DOI: 10.1109/TAC.2011.2121370
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.